View Full Version : Don't take fin and dut together. Also, advice needed. Thanks

09-17-2015, 01:05 AM
Hi all,

I started lose hair when I was 18; I've been on Propecia (fin 1mg) for the last 12 years. It has definitely helped kept my hair. However, a few months ago, I thought my hair was started to get thin, so I started using Dutasteride 0.5mg and upped the dosage of fin to 5mg. So I've been taking both Fin and Dut together daily. Big mistake.

Now after about 5 months, I lost a lot of hair in crown area... I don't know if it's Dut's shedding phase, or Dut has screwed up my internal hormones; my libido has actually increased. So my body probably has a lot of T.

Anyway, I've heard very good results from using very low dose of Dut with Fin taken daily.
So my which of the new regime would you recommend?

1.) Take fin daily, and Dut once a week.

2.) Drop fin, and take only Dut daily.

Thanks very much

Rashid Rashid, MD, PhD
09-17-2015, 06:41 AM
You should really do this with the guidance of a doctor and an in person visit because you are taking on a lot of risk by considering both medications at the same time.

09-17-2015, 06:59 AM
5mg fin and 0.5mg Dut daily?!?!?!?! It doesn't correlate with the more you take the better the results.

09-20-2015, 09:38 AM
Should I totally drop dut now, and continue with fin only? Since I've taken dut a few months now, if I stop it completely, will it cause hairloss more?

How do I know if it's shedding, or actual hairloss?